# SDR DALA2021120307467

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 2,001 hours, 263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 LIGHTED EXIT IDENTIFIER ON FAP PANEL DOOR LIGHTING INOP. CORRECTIVE ACTION: FOUND BOTH WIRES DISCONNECTED AND TUCKED IN BEHIND FAP PANEL. REINSTALLED. (8323982)
